MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK II, MODEL 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400D
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that half the screen works on the device.No patient injury was reported.
 
Additional Manufacturer Narrative
Manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.A product sample was received for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage on device.Functional testing found half the liquid crystal display (lcd) was missing.The root cause of the reported issue was found to be customer damaged lcd.Replaced the lcd and the device passed all functional testing.D5 and e4 are unknown, no information provided to date.Additional event information received indicating no patient involvement.
 
Event or Problem Description
Additional information was received which included the event date and there was no patient involvement.Event occurred during inspection.

Brand Name
BCI CAPNOCHECK II, MODEL 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15164018
Report Number3012307300-2022-14656
Device Sequence Number20475440
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8400D
Device Catalogue Number8400D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown